# SDR SWIA2025101500001

- Difficulty date: October 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 48,456 hours, 41,467 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMOD APPROVAL REQUIRED FOR RETURN TO SERVICE DUE TO ODI EVENT, CAT II DOWNGRADED.  GEAR DISAGREE WHEN BRINGING GEAR UP. LEFT MAIN SHOWED RED HASHES. RAN QRH AND GEAR CAME DOWNC:MEL 32-30-1CAT A.  GEAR DISAGREE WHEN BRINGING GEAR UP. LEFT MAIN SHOWED RED HASHES. RAN QRH AND GEAR CAME DOWN.  (FLIGHT 5075)  REFERENCE AML 1727302, & AML 1727302.  DEFERRED LANDING GEAR RETRACTION SYSTEM IAW MEL 32-30-1. COMPLIED WITH MX ACTIONS AND PLACARDS INSTALLED, AIRCRAFT IS DOWNGRADED FROM CAT II STATUS.
